Ask an expert
Question

03 Feb 2004

Thins Capsules
Hi,

I would like to know if the Thins capsules are very harmful to the body?
Answer 384 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear RK
If this product contains norpseudoepinephrine (check the package insert) it can cause many negative side-effects: insomnia, irritability, tremors, psychotic episodes, anxiety, restlessness, problems with urination, etc, etc. Such products can also become addicative over time because you will need larger doses to obtain the same effect.
Do take care and rather use a balanced low-fat diet and exercise to lose weight.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.